MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP RESTORE SENSE; DBD-GLOVE,EXAM,NITRILE,RESTORE,OAT SENSE

MEDLINE INDUSTRIES, LP RESTORE SENSE; DBD-GLOVE,EXAM,NITRILE,RESTORE,OAT SENSE
Catalog Number OAT2586
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, they developed a "rash on both hands after consistent use" of the gloves.The customer reported the rash developed after "1.5 months" of using the product, and the rash "resembles contact dermatitis, itchy, red".The customer reported that prior to identifying the cause of the rash he was prescribed "triamcinolone 0.1%", but the issue did not resolve despite the ointment application until he discontinued using the gloves.The customer did not report any serious injury related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, they developed a "rash on both hands after consistent use" of the gloves.

Brand Name
RESTORE SENSE
Common Device Name
DBD-GLOVE,EXAM,NITRILE,RESTORE,OAT SENSE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23822613
Report Number1417592-2025-00718
Device Sequence Number9332071
Product Code LZA
UDI-Device Identifier10888277629615
UDI-Public10888277629615
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOAT2586
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexMale
Patient Weight82 KG